# SDR SWAA032619

- Difficulty date: November 27, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 28,615 hours, 24,559 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 33007507
- Part serial: 10097B1
- Condition: Faulty
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY, APU FIRE WARNING INDICATION WITH APU NOT RUNNING.  FOUND APU TAIL PIPE DETECTOR LOOP SHORTED TO GROUND.  REMOVED AND REPLACED APU TAIL PIPE FIRE LOOP AND APU FIRE LOOP PER MM.
